# SDR RAIA0012005

- Difficulty date: December 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,302 hours, 21,684 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Sensor
- Part number: 10300311
- Condition: Failed
- Location: Rt L/E
- Part time: 18,960 hours, 19,682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

7006-SGF-RT GENERATOR FELL OFF LINE DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT HALL EFFECT SENSOR.
